The article you requested is
Severe Extrapyramidal Reaction Due to Risperidone in a Case of Neurofibromatosis
J Clin Psychiatry 1997;58:323 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: McKeith et al. reported severe extrapyramidal side effects
(EPS) during treatment with low doses of risperidone in
three cases of Lewy body dementia. Subsequently, Mahmood et
al. discussed the case of a 30-year-old male schizophrenic who
experienced EPS on a daily dose of 4 mg of risperidone. Risperidone
has been found to have low propensity to induce EPS, but
in some patients these symptoms can be particularly troublesome.